# SDR HEEA0014667

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 355A1305200302
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER CENTER SKIN CRACKED ON TRAILING EDGE BOTTOM LT HAND AT LAST RIVET IN CENTER ROW.
